MathSciNet Relay Station
MathSciNet bibliographic data
MR1244444 22E46 (22E15 53C35)
Ólafsson, G. Symmetric spaces of Hermitian type. Differential Geom. Appl. 1 (1991), no. 3, 195–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement